# SDR GAIA01097ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED LEFT WING NR 3 SLAT INBOARD OF NR 2 TRACK FRONT SPAR STATION 467 SKIN IS CRACKED.  ACCOMPLISHED SKIN REPAIR NR 3 SLAT FSS 467 IAW B727 SRM 57-30-4.  (M)
